# SDR IPXA2022101487138

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,327 hours, 15,142 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**EMERGENCY DECLARED**#2 ENGINE FLAMED OUT IN CRUISE AT FL280. FUEL SYS DEFERRED IN MANUAL PROCEDURES. ATTEMPTED RESTART PER CHECK LIST. P/N WORK. #2 FUEL BOOST PUMP STOPPED WORKING.REMOVED AND REPLACED FUEL SYSTEM CONTROL PANEL IAW AMM 28-08-02-201. FWD #2 TANK SWITCH PUMPS INOP. OPS CHKS GOOD. ORIG SUB DATE:  10/14/2022
